Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On a conjecture of Balog

Author: Adolf Hildebrand
Journal: Proc. Amer. Math. Soc. 95 (1985), 517-523
MSC: Primary 11A05; Secondary 11B05
MathSciNet review: 810155
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A conjecture of A. Balog is proved which gives a sufficient condition on a set $ A$ of positive integers such that $ A \cap (A + 1)$ is infinite. A consequence of this result is that, for every $ \varepsilon > 0$, there are infinitely many integers $ n$ such that both $ n$ and $ n + 1$ have a prime factor $ > {n^{1 - \varepsilon }}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11A05, 11B05

Retrieve articles in all journals with MSC: 11A05, 11B05

Additional Information

PII: S 0002-9939(1985)0810155-4
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia